# SDR DALA1222139259

- Difficulty date: April 11, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N959DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53529
- Aircraft time: 40,083 hours, 20,495 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV,  REPLACED THE UPPER ROW OF FASTENERS ON THE NR 1 ENGINE AFT MOUNT SUPPORT FITTING PER EA 02-476701-12 AD E ME01 OPN 0101.
